# SDR JR2R20170303081

- Difficulty date: March 3, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 6,653 hours, 3,980 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 1706900443
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS SEVERAL SCRATCHES ON EXTERNAL SURFACE. REPAIRED FWD CARGO DOOR IAW RO E-175-52-4019.
